MathSciNet Relay Station
MathSciNet bibliographic data
MR1671447 46N10 (52A99 68U10)
Walther, Guenther On a generalization of Blaschke's rolling theorem and the smoothing of surfaces. Math. Methods Appl. Sci. 22 (1999), no. 4, 301–316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement